Tarceva Hair

Updated
Becky Kennedy Says:

Has anyone tried keratin treatment on Tarceva effected hair? I was on Tarceva 18 mos and the hair is so unmanageable

2 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Becky! How are you?

I'd suggest seeing a beautician, before trying anything. You need to know what the issue is with your hair, if you add Keratin and it already has too much protein, that will just make it even worse.

Thus, you really need an expert to let you know if it is lacking in protein, or needs more.

Is there anything else I can help with?

Was this helpful? 0
2
Becky Kennedy Says:

Thanks for the reply. She just said sure I could do keratin but I don't know if she thought of it on a cellular level. This is helpful because I see my Dr Monday and will ask him what makes for the kinky , dry texture.

Was this helpful? 0

More Discussions:

h 86, Tarceva, Soursop

My mom just recently got diagnose with stage 4 lung cancer and I'm trying to figure out if H-86 is similar to a medi...

4 REPLIES
Side Effects of Tarceva -

Anyone have side effect of painful, bulging fingernails and nails coming off? ## That is not something that's listed...

1 REPLY
Hair loss and dilaudid

I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai...

21 REPLIES
Hair loss Supplement

I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s...

9 REPLIES
Hair loss with Adderall

I'm taking Adderall xl and I am loosing a significant amount of hair. Has anyone else had a problem with this? ## I ...

9 REPLIES
Hair loss

My partner bashed me in the head and started the onset of complex partial seisures. I have tried Tegretol, Epelim & ...

8 REPLIES
Hair Loss from Zoloft

Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I...

7 REPLIES
Hair fall treatment

I'm 20 years old. My hair is thin and silky. I cannot find the exact problem and am wondering if I can use vitamine ...

7 REPLIES
Hair Loss symptom

I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha...

7 REPLIES
Hair loss caused by taking Pradaxa

I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th...

5 REPLIES